Skip navigation
Please use this identifier to cite or link to this item: http://ela.kpi.ua/handle/123456789/9827
Title: Збіжність рядів Баума—Каца з OSV-функціями
Other Titles: Convergence of Baum—Katz Series with OSV-Functions
Сходимость рядов Баума—Каца с OSV-функциями
Authors: Грегуль, Юлія Олександрівна
Gregul, Yuliya O.
Грегуль, Ю. А.
Keywords: ряд Баума—Каца
збіжність ряду
повна збіжність
повільно змінні функції
OSV-функції
Baum—Katz series
convergence of series
complete convergence
slowly varying functions
OSV-functions
ряд Баума—Каца
сходимость ряда
полная сходимость
медленно меняющиеся функции
OSV-функции
Issue Date: 2014
Publisher: НТУУ "КПІ"
Citation: Грегуль Ю. О. Збіжність рядів Баума—Каца з OSV-функціями / Ю. О. Грегуль // Наукові вісті НТУУ «КПІ» : науково-технічний журнал. – 2014. – № 4(96). – С. 26–30. – Бібліогр.: 11 назв.
URI: http://ela.kpi.ua/handle/123456789/9827
Appears in Collections:Наукові вісті НТУУ «КПІ»: науково-технічний журнал, № 4(96)

Files in This Item:
File Description SizeFormat 
05_gregul_yuo_convergence_of_baum-katz.pdf151.63 kBAdobe PDFThumbnail
View/Open
Show full item record


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.